# SDR ASAA0772249

- Difficulty date: November 5, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75024
- Condition: Corroded
- Location: Bs 727-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 907 TO BS 727 RBL 21 ZEE CHANNEL CORRODED.  ZEE CHANNEL REPAIRED IAW B737 700 SRM 53-00-53 REPAIR 5.
